Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Serious ab domain pain after 2months of starting of azoran


06-03-2013, 04:35 AM   #1
shilpi saha
 
shilpi saha's Avatar
 
Join Date: Mar 2013
Location: kolkata, India
Serious ab domain pain after 2months of starting of azoran

i am on azoran from last 2 mnts but certainly from last two week serious pain started at upper abdomain (stomach area) first doc suspect that i have pancreatic prob after done all blood test(amylase,lipase ,cbc,lft) and ultra sound of abdomain all shows normal but pain still present
i cant sleep last 1 week ,this pain made me mad .pain killer gives relief for some hour but again pain stat
any one phase same problem??
any one have any idea what is the reason of this pain
please help me .
i also try liquid food but no improvement this pain is totally different from which i feel when i am on flare
06-03-2013, 06:10 AM   #2
lizbeth
Forum Monitor
 
lizbeth's Avatar
 
Join Date: Feb 2013
Location: bushmills, United Kingdom

My Support Groups:
Hello,
I'm sorry that you are having this pain with being able to find out what is causing it, has your dr suggested maybe too much acid in your stomach? I don't really know of anything else to suggest other than continue to see your dr until you can get it resolved. I do hope you find out what the problem is so you can have it treated and get some relief and sleep, good luck and best wishes.
__________________
Lizbeth
06-03-2013, 07:28 AM   #3
2thFairy
Senior Member
 
2thFairy's Avatar
 
Join Date: Sep 2010
Location: Dallas, Texas

My Support Groups:
Even though your tests were normal, I still wonder if there isn't something going on with your pancreas. Pancreatic problems while on azoran generally show up in the first 7 weeks of taking it. Is there anything else you can take instead of azoran?
__________________
Ulcerative colitis

Total colectomy with ileostomy featuring Sideshow Bob since January 2012

"The colon seems an unlikely candidate for dramatic effect, but now and then it serves that purpose well." The Associated Press Guide to Punctuation
06-04-2013, 01:14 AM   #4
shilpi saha
 
shilpi saha's Avatar
 
Join Date: Mar 2013
Location: kolkata, India
Hello,
I'm sorry that you are having this pain with being able to find out what is causing it, has your dr suggested maybe too much acid in your stomach? I don't really know of anything else to suggest other than continue to see your dr until you can get it resolved. I do hope you find out what the problem is so you can have it treated and get some relief and sleep, good luck and best wishes.
hiiii
thank u for rply. now my doc told me to stop azoran and he also gives me pantocid 40mg for reduction of acind in my stomach. this med gives me some relif
06-04-2013, 01:16 AM   #5
shilpi saha
 
shilpi saha's Avatar
 
Join Date: Mar 2013
Location: kolkata, India
Even though your tests were normal, I still wonder if there isn't something going on with your pancreas. Pancreatic problems while on azoran generally show up in the first 7 weeks of taking it. Is there anything else you can take instead of azoran?
with azoran i am also taking pentasa(6tab/day),livozen z,mecobal
06-04-2013, 05:13 AM   #6
2thFairy
Senior Member
 
2thFairy's Avatar
 
Join Date: Sep 2010
Location: Dallas, Texas

My Support Groups:
Glad to see that your doctor had you stop the azoran. Hopefully with that and the acid reducer you will start to feel better!
03-19-2015, 12:31 AM   #7
adarsha
 
Join Date: Mar 2015
Location: bangalore, India
Hi,

I have diagnosed with Eosinophilic Enteritis in Nov 14. for this i am taking azoran and pentasa from last 3 and half months. But i am getting chronic pain in upper stomach form last 1 month. i am also same case what shilpi saha had. please advice on this.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Serious ab domain pain after 2months of starting of azoran
Thread Tools


All times are GMT -5. The time now is 02:30 AM.
Copyright 2006-2017 Crohnsforum.com